# SDR GTIA20130331615

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 3,273 hours, 1,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT L1 DOOR INOPERATIVE. FLASHLIGHT NOT SEATED PROPERLY IN HOLDER. RESEATED SAME. OPS NORMAL.
